# SDR SWAA2020082610709

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 13,981 hours, 6,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 1 AFT FLASHLIGHT IS FLASHING RED-INOP OK TO CONTINUE PER MEL #25-12-01 SP1B TRACKING #97804 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REPLACED AFT F/A FLASHLIGHT BATTERY AMM 25-12-01 CLEAR NO. 79271
